14 Dec 2011
Seek medical attention right away if any of these SEVERE side effects occur when using Diclofenac/Misoprostol:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); black, tarry stools; bleeding and ulcers in the stomach and intestines; chest pain; change in the amount of urine produced; dark urine; dizziness or blurred vision; fast or irregular heartbeat; loss of appetite; mental or mood changes; one-sided weakness; pale stools; persistent loss of appetite; red, swollen, blistered, or peeling skin; seizures; severe diarrhea or stomach pain; severe headache and stiff neck; severe nausea and vomiting; sudden or unexplained weight gain; swelling of the hands, legs, or feet; symptoms of infection (eg, chills, fever, sore throat); trouble breathing or shortness of breath; unusual bleeding or bruising; vaginal bleeding after menopause; vision, hearing, or speech problems; vomit that looks like coffee grounds; weakness, fatigue, or fainting; weight loss; yellowing of the skin or eyes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... know if it is adversely effected by multi vitamins? Since starting diclofenac close to a year ago to treat TOS, I have had a dozen allergy ...
1 answer • 12 Mar 2010
i was prescribed this for a UTI. i've never had one before and i've never taken this medication so i looked it up and saw that a lot of ...
1 answer • 3 May 2011
bad bad allergies, including hospitlization due to allergic reaction to penicillin. Is it ok to take amoxicillian ? Need to know ASAP! Please help!!
2 answers • 14 Dec 2011
My sister has been on 20 mg since 10/13 and has developed skin pinching, lesions, and now severe foul smell and taste. Is there something she can ...
1 answer • 19 Jul 2014
2 answers • 8 Dec 2014